hey everyone.....

lil okie
By lil okie Latest Reply 2011-10-04 21:41:18 -0500
Started 2011-04-23 01:50:55 -0500

has been awhile scince I was last on here been staying very busy…my son has been doing very good adjusting to being diabetic…except for the weather changing back and forth like it has been , the last couple of months he's had a few colds , but has a bad cold right now …he's pediatrician prescribed him some medicine yesterday ,but at bedtime he was coughing real bad . so his dad gave him some dimetapp was just wandering if that was a bad ideal or should it be ok?


4 replies

lil okie
lil okie 2011-10-04 21:41:18 -0500 Report

needing some advice , wasn't able to start a new discussion for some reason, so thought I would post it here . tonight after my son had his bed time snack … I made a mistake and gave him 6 units of his humalog instead of giving him 6 units of his lantus . can anyone give me some advice as what to do?

jayabee52
jayabee52 2011-04-23 11:02:36 -0500 Report

The active ingredient in Dimetapp is Phenylephrine. Here's an article from "PubMed Health", a government website, on this medication:
http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0...

Read it and then check with your pharmacist, as Pynetree suggests also.

BTW: Tonja, what had the Peds Dr prescribed for your son?

Blessings to you and yours!

Pynetree
Pynetree 2011-04-23 07:31:00 -0500 Report

you should check with the pharmacist next time before you double dose him… hope he slept well, and feels better today.

Next Discussion: Happy Easter DC family! »